# SDR CA020306005

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,337 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Barrel
- Part number: 204011143005
- Condition: Cracked
- Location: Interior
- Component: Drag Brace Assy, Bell, 204011140005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NDT REVEALED A 1.5 INCH CRACK ON THE INTERIOR OF THE COARSE THREADED END. THE CRACK IS NOT VISIBLE ON THE EXTERIOR.
